# SDR FDEA202206081394

- Difficulty date: June 8, 2022
- Submitted: June 13, 2022
- Operation: Air carrier
- Aircraft: N961FD
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 25268
- Aircraft time: 58,399 hours, 28,754 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Gust Lock
- Part number: 654N02447
- Condition: Damaged
- Location: L1 Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MDIS  961     52-10  8137     08JUN22  MEM  OPEN  U  L1 DOOR GUST LOCK BROKEN    MEL  08JUN22 05:17   MEM U  RELEASED FOR SERVICE PER MEL : 52-11-01-A  CATEGORY : B EXPIRATION : 11JUN22  "MEL 52-11-01-A: L1 DOOR INOP."  C/7319881            PART 08JUN22 05:25   MC1 U  IDENTIFIED PARTS  L1 DOOR COLLAR ASSY  MPN: 654N0244-7            CPN: 5214377  QTY: 1   FACT 09JUN22 22:39   MEM                                                      REMOVED AND REPLACED L1 DOOR HOLD OPEN LOCK. OPS                       CHECK NORMAL. REF 757 AMM 52-11-08-8.
